# SDR P2EA001030

- Difficulty date: March 29, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE RIGHT WING CENTER SECTION LOWER SKIN SURFACE ABOVE THE RIGHT RAM AIR DUCT WITH CORROSION OUT OF LIMITS AT RBL 40.5 THROUGH 43.5, STRINGER 4C AND 5C.  REMOVED CORROSION AND TREATED.  (M)
